RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 236, Number 5, Pages 1041–1044 (Mi dan41270)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Families of curves on a surface of general type

F. A. Bogomolov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (536 kB)

Bibliographic databases:
UDC: 513.621.4
Presented: И. М. Виноградов
Received: 21.06.1977

Citation: F. A. Bogomolov, “Families of curves on a surface of general type”, Dokl. Akad. Nauk SSSR, 236:5 (1977), 1041–1044

Citation in format AMSBIB
\Bibitem{Bog77}
\by F.~A.~Bogomolov
\paper Families of curves on a surface of general type
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 236
\issue 5
\pages 1041--1044
\mathnet{http://mi.mathnet.ru/dan41270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0457450}
\zmath{https://zbmath.org/?q=an:0415.14013}


Linking options:
  • http://mi.mathnet.ru/eng/dan41270
  • http://mi.mathnet.ru/eng/dan/v236/i5/p1041

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Bogomolov, “Holomorphic tensors and vector bundles on projective varieties”, Math. USSR-Izv., 13:3 (1979), 499–555  mathnet  crossref  mathscinet  zmath  isi
    2. M. G. Zaidenberg, “On hyperbolic embedding of complements of divisors and the limiting behavior of the Kobayashi–Rroyden metric”, Math. USSR-Sb., 55:1 (1986), 55–70  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:34
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019